Percolation Properties of the 2D Heisenberg Model. Allés, B.; Alonso, J. J.; Criado, C.; and Pepe, M. Physical Review Letters, 83:3669, 1999. bibtex[publisher=American Physical Society]
Percolation Properties of the 2D Heisenberg Model [link]Paper  doi  bibtex   
@article{citeulike:3752554,
	title = {Percolation {Properties} of the 2D {Heisenberg} {Model}},
	volume = {83},
	url = {http://dx.doi.org/10.1103/physrevlett.83.3669},
	doi = {10.1103/physrevlett.83.3669},
	journal = {Physical Review Letters},
	author = {Allés, B. and Alonso, J. J. and Criado, C. and Pepe, M.},
	year = {1999},
	note = {bibtex[publisher=American Physical Society]},
	keywords = {fk{\textbackslash}\_map, potts},
	pages = {3669}
}
Downloads: 0